# SDR UALA2010060301932

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 58,428 hours, 10,922 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ASSY MISSING ON SEAT 1E.  REPLACED MISSING EMERGENCY LIGHT ASSY.
